# SDR SWAA000392

- Difficulty date: March 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N668SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23060
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Part number: D31354
- Condition: Dislodged
- Location: Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND AFT ENTRY DOOR EVACUATION SLIDE IND OUT OF VIEW.  REPOSITIONED SLIDE PER MM.
